# SDR REXA2019060730812

- Difficulty date: June 3, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 13,569 hours, 9,310 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Overhead Bin
- Condition: Out Of Rig
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LH FWD EMER DOOR DOES NOT OPEN.  RERIGGED OVER HEAD BIN ABOVE LH FWD EMER DOOR IAW 25-23-01 OPS CHECK GOOD
